# SDR AALA202508195754

- Difficulty date: August 15, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 81,976 hours, 38,901 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D31517717
- Part serial: L21579
- Condition: Worn
- Location: Zone 800
- Part time: 43,079 hours, 16,696 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: INFLIGHT DOOR 2R DISARMS INTERMITTENTLY ON DOOR SD PAGE AND FA REPORTS ARMING HANDLE DOESN'T STAY FLUSH BUT IS FLUSH ON THE GROUND. MAINTENANCE FOUND GIRT BAR WORN AND REPLACED EMERGENCY SLIDE IAW AMM 25-62-44.
